Article citationsMore>>

R. C. Dahiya and I. Guttman, “Shortest Confidence and Prediction Intervals for the Log-Normal,” Canadian Journal of Statistics, Vol. 10, No. 4, 1982, pp. 277-291. doi:10.2307/3556194

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.